# SDR UALA2009012600285

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,721 hours, 18,611 cycles
- Engine: Pwa PW2037
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 476493
- Part serial: 263
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WILL NOT START IN IGN SYSTEM NR 1.  STARTS NORMAL IN BOTH.  REPLACED EXCITER - IGNITER FOR SYSTEM 1.
